# SDR R61A20100484

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000173
- Aircraft time: 6,110 hours, 4,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ISSUES WITH OPENING THE L-2 DOOR, AND REPORTED THE L-2 DOOR SLIDE BECAME PARTIALLY UNRAVELED.  MAINTENANCE REMOVED AND REPLACED THE L-2 DOOR SLIDE ASSEMBLY PER EMB AMM.  A/C WAS THEN RETURNED TO SERVICE.
